# SDR CA080707010

- Difficulty date: May 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 11,358 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Worm Gear
- Condition: Worn
- Location: Flap Xmsn
- Component: Transmission, Calco
- Component part number: 451813
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSP, IT WAS NOTICED THAT BOTH FLAP TRANSMISSION WERE WORN OUT OF LIMITS. OVERHAULED FLAP TRANMISSIONS WERE INSTALLED. THEY WERE BOTH WITHIN LIMITS AT THE LAST INSP. ONCE THEY START TO WEAR THEY REALLY WEAR FAST.
